# SDR 08FDEA03283

- Difficulty date: August 6, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327028000800
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR PANEL NR 252 VF; IS CRACKED AND PUNCTURED.  FABRICATED NEW PANEL IAW A300-600 SRM 53-10-20 AND FEDEX DWG SRZ 25-005; REV "G".
